MAUDE Adverse Event Report: SYNTHES GMBH TI OCCIPITAL PLATE-MEDIAL 50MM WIDTH; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

SYNTHES GMBH TI OCCIPITAL PLATE-MEDIAL 50MM WIDTH; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 04.161.001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional procode: mnh, kwp, mni.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent a primary pcf procedure in the occipital region.Later, on an unknown date, it was discovered that the plate and screws had come off the lesion.The patient underwent a revision procedure on (b)(6) 2022.This report is for a ti occipital plate-medial 50mm width.This is report 1 of 3 for (b)(4).

Brand Name
TI OCCIPITAL PLATE-MEDIAL 50MM WIDTH
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key14915515
Report Number8030965-2022-04550
Device Sequence Number13961044
Product Code NKG
UDI-Device Identifier10705034733432
UDI-Public(01)10705034733432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.161.001
Device Catalogue Number04.161.001S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCCIPIT-SCR Ø4.5 L10 TAN; OCCIPIT-SCR Ø4.5 L12 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown